# SDR FDEA202204040831

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,059 hours, 20,255 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING THE EMERG PWR TO ARM DURING PREFLIGHT  RECEIVED EMER PWR TST FAIL  LEVEL 1 ALERT   04APR22 04:56   MEM R  OLD DISCREPANCY : 591 / 24-22 / 0006810    PART 04APR22 05:13   MEM U  IDENTIFIED PARTS  MARATHON MAIN  MPN: 31433-001             CPN: 2412387  QTY: 2    PART 04APR22 05:15   MEM U  ORDER PART  MPN: 31433-001.  CLEARED FAULT IN REFERENCE TO AMM 24_34_02_5_0. OPS  CHECK SATISFACTORY AT THIS TIME. A/C OK FOR SERVICE  FOR THE WORK PERFORMED ABOVE ONLY.
